Solvability in quadratures of second-order matrix differential equations
Differencialʹnye uravneniâ, Tome 27 (1991) no. 5, pp. 901-904
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_5_a21,
author = {V. P. Derevenskii},
title = {Solvability in quadratures of second-order matrix differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {901--904},
year = {1991},
volume = {27},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_5_a21/}
}
V. P. Derevenskii. Solvability in quadratures of second-order matrix differential equations. Differencialʹnye uravneniâ, Tome 27 (1991) no. 5, pp. 901-904. http://geodesic.mathdoc.fr/item/DE_1991_27_5_a21/